Alert archive / Tennessee / Flash Flood Watches in 2017
Flash Flood Watch 4, NWS Nashville, TN
NWS Nashville, TN issued this flash flood watch at Jun 18, 2017, 2:19 PM CDT for 38 counties in Tennessee. It took effect at Jun 18, 2017, 5:46 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2017, 2:19 PM CDT (19:19 UTC)
- In effect from
- Jun 18, 2017, 5:46 PM CDT
- Expired
- Jun 19, 2017, 3:01 AM CDT
- In force
- 9 hr
- Issued by
- NWS Nashville, TN
- Flood severity
- None
All 38 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.3 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1482 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
950 WGUS64 KOHX 181919 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Nashville TN 219 PM CDT Sun Jun 18 2017 ...Flash Flooding Possible Tonight and Monday... .As a slow moving front pushes into Middle Tennessee tonight, more showers and thunderstorms are expected. In combination with rains from this afternoon, additional heavy rainfall tonight could cause flash flooding for areas along and east of I-24, including the Cumberland Plateau. TNZ008>011-028>034-062>066-078-080-190500- /O.NEW.KOHX.FF.A.0004.170619T0400Z-170619T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Sumner-Macon-Clay-Pickett-Wilson-Trousdale-Smith-Jackson-Putnam- Overton-Fentress-Rutherford-Cannon-De Kalb-White-Cumberland- Warren-Van Buren- Including the cities of Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, McMinnville, and Spencer 219 PM CDT Sun Jun 18 2017 ...FLASH FLOOD WATCH IN EFFECT FROM 11 PM CDT THIS EVENING THROUGH MONDAY AFTERNOON... The National Weather Service in Nashville has issued a * Flash Flood Watch for a portion of Middle Tennessee, including the following areas, Cannon, Clay, Cumberland, De Kalb, Fentress, Jackson, Macon, Overton, Pickett, Putnam, Rutherford, Smith, Sumner, Trousdale, Van Buren, Warren, White, and Wilson. * From 11 PM CDT this evening through Monday afternoon * Heavy rainfall from a slow moving front tonight and Monday could cause flash flooding issues. * Please do not attempt to cross water of any depth. Remember, Turn Around, Don't Drown. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ 27
3 follow-up statements
203 WGUS64 KOHX 182246 FFAOHX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Nashville TN 546 PM CDT Sun Jun 18 2017 ...Flash Flooding Possible Tonight and Monday... .As a slow moving front pushes into Middle Tennessee this afternoon and tonight, more showers and thunderstorms are expected. In combination with rains from this afternoon and additional heavy rainfall this evening and tonight could cause flash flooding for locations across Middle Tennessee. TNZ005>007-023>027-056>061-075-077-079-093>095-191100- /O.EXB.KOHX.FF.A.0004.170618T2246Z-170619T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Stewart-Montgomery-Robertson-Houston-Humphreys-Dickson-Cheatham- Davidson-Perry-Hickman-Lewis-Williamson-Maury-Marshall-Bedford- Coffee-Grundy-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Shelbyville, Tullahoma, Manchester, Altamont, Coalmont, Clifton, Waynesboro, Lawrenceburg, and Pulaski 546 PM CDT Sun Jun 18 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON... The National Weather Service in Nashville has expanded the * Flash Flood Watch to include a portion of Middle Tennessee, including the following areas, Bedford, Cheatham, Coffee, Davidson, Dickson, Giles, Grundy, Hickman, Houston, Humphreys, Lawrence, Lewis, Marshall, Maury, Montgomery, Perry, Robertson, Stewart, Wayne, and Williamson. * Through Monday afternoon * Heavy rainfall from a slow moving front this evening, tonight and Monday could cause flash flooding issues. * Please do not attempt to cross water of any depth. Remember, Turn Around, Don't Drown. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ TNZ008>011-028>034-062>066-078-080-191100- /O.EXT.KOHX.FF.A.0004.170618T2246Z-170619T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Sumner-Macon-Clay-Pickett-Wilson-Trousdale-Smith-Jackson-Putnam- Overton-Fentress-Rutherford-Cannon-De Kalb-White-Cumberland- Warren-Van Buren- Including the cities of Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, McMinnville, and Spencer 546 PM CDT Sun Jun 18 2017 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH MONDAY AFTERNOON... The Flash Flood Watch is now in effect for * A portion of Middle Tennessee, including the following areas, Cannon, Clay, Cumberland, De Kalb, Fentress, Jackson, Macon, Overton, Pickett, Putnam, Rutherford, Smith, Sumner, Trousdale, Van Buren, Warren, White, and Wilson. * Through Monday afternoon * Heavy rainfall from a slow moving front this evening through tonight and Monday could cause flash flooding issues. * Please do not attempt to cross water of any depth. Remember, Turn Around, Don't Drown. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
665 WGUS64 KOHX 190337 FFAOHX Flood Watch National Weather Service Nashville TN 1037 PM CDT Sun Jun 18 2017 ...Flash Flooding Possible Tonight and Monday... .As a slow moving front pushes into Middle Tennessee tonight and more showers and thunderstorms are expected. In combination with rains from this afternoon and additional heavy rainfall tonight could cause flash flooding for locations across Middle Tennessee. TNZ005-006-023>025-056>058-093-094-190445- /O.CAN.KOHX.FF.A.0004.000000T0000Z-170619T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Stewart-Montgomery-Houston-Humphreys-Dickson-Perry-Hickman-Lewis- Wayne-Lawrence- Including the cities of Dover, Clarksville, Erin, Waverly, New Johnsonville, McEwen, Dickson, Linden, Lobelville, Centerville, Hohenwald, Clifton, Waynesboro, and Lawrenceburg 1037 PM CDT Sun Jun 18 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for a portion of Middle Tennessee has been cancelled. The heavy rainfall threat that prompted the watch has moved east of the area. $$ TNZ007>011-026>034-059>066-075-077>080-095-191100- /O.CON.KOHX.FF.A.0004.000000T0000Z-170619T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Robertson-Sumner-Macon-Clay-Pickett-Cheatham-Davidson-Wilson- Trousdale-Smith-Jackson-Putnam-Overton-Fentress-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Giles- Including the cities of Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, and Pulaski 1037 PM CDT Sun Jun 18 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY AFTERNOON... The Flash Flood Watch continues for * A portion of Middle Tennessee, including the following areas, Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland, Davidson, De Kalb, Fentress, Giles, Grundy, Jackson, Macon, Marshall, Maury, Overton, Pickett, Putnam, Robertson, Rutherford, Smith, Sumner, Trousdale, Van Buren, Warren, White, Williamson, and Wilson. * Through Monday afternoon * Heavy rainfall from a slow moving front tonight and Monday could cause flash flooding issues. * Please do not attempt to cross water of any depth. Remember, Turn Around, Don't Drown. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
559 WGUS64 KOHX 190801 FFAOHX Flood Watch National Weather Service Nashville TN 301 AM CDT Mon Jun 19 2017 TNZ007>011-026>034-059>066-075-077>080-095-190915- /O.CAN.KOHX.FF.A.0004.000000T0000Z-170619T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Robertson-Sumner-Macon-Clay-Pickett-Cheatham-Davidson-Wilson- Trousdale-Smith-Jackson-Putnam-Overton-Fentress-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Giles- Including the cities of Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, and Pulaski 301 AM CDT Mon Jun 19 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for a portion of Middle Tennessee has been cancelled. A few heavy downpours will be possible with scattered showers and thunderstorms this morning, but the threat for flash flooding is low. $$ 13
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood watch went out at Jun 18, 12:25 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 18, 12:25 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1225 PM CDT Sun Jun 18 2017 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... Area of showers and tstms just to the northwest of our cwa at this time. Some bowing characteristics are indicated with some higher winds being reported just in advance of it. This activity should begin to reach into our northwestern counties over the next few hours. Will go ahead and bump the late morning pops to reflect this. Elsewhere, weak vort max is located just west of the Plateau and extends southward. Thus weak convection developing over southern and southeastern areas. For the update, will break out a 15z-18z wx grid and bump pops across the two previously mentioned areas. Zone formatter may or may not pick up on this. Will resend zones shortly. Remainder of fcst in good shape. Convection coverage to expand in the afternoon as stronger forcing pushes from nw-se. && .AVIATION... 18Z TAF DISCUSSION. Pre frontal forcing will continue to work southeastward across the mid state over the next several hours. winds will gust temporarily as the stronger storms move through bna and then csv later. Following the initial storminess, the general theme for much of the taf period prior to 10z or so, will be for showers to prevail with tstms vicinity. Look for the activity to decrease markedly from nw-se aft 12z. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Unger AVIATION........21
Hazardous weather outlook, Jun 18, 2:12 PM CDT, 7 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 212 PM CDT Sun Jun 18 2017 TNZ005>011-023>034-056>066-075-077>080-093>095-191915- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 212 PM CDT Sun Jun 18 2017 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...This Afternoon and Tonight. Strong to severe storms will be possible across most of Middle Tennessee this afternoon and early this evening. Damaging wind gusts will be the main concern, though small hail and heavy rains will be possible, as well. Additional heavy rainfall is likely tonight. Together with today's rainfall, flash flooding could become an issue late tonight through Monday afternoon. A Flash Flood Watch will be in effect starting at 11 pm tonight for areas east of I-24 in Middle Tennessee. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional heavy rainfall is likely Monday morning and early afternoon. With the rains of Sunday, Sunday night and Monday, flash flooding could become a concern through Monday afternoon. A Flash Flood Watch will be in effect through 3 pm Monday afternoon. .SPOTTER INFORMATION STATEMENT... Storms spotter activation is requested for severe storms through this evening and through Monday afternoon for any flooding concerns. Spotter Thunderstorm Reporting Criteria Tornado Funnel Cloud Flooding Hail >= 1/2 inch Winds > 50 MPH (Measured) Structural Damage Trees or Power Lines Down 27
In the hours before
Special weather statement, Jun 18, 11:43 AM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Nashville TN
1143 AM CDT SUN JUN 18 2017
TNZ007-008-026-027-181715-
Robertson TN-Davidson TN-Cheatham TN-Sumner TN-
1143 AM CDT SUN JUN 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DAVIDSON...
SOUTHWESTERN SUMNER...NORTHEASTERN CHEATHAM AND ROBERTSON COUNTIES
UNTIL 1215 PM CDT...
At 1143 AM CDT, Doppler radar was tracking a strong thunderstorm near
Coopertown, or 9 miles north of Ashland City, moving east at 30 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Springfield, Hendersonville, Goodlettsville, White House,
Millersville, Greenbrier, Coopertown, Ridgetop, Cross Plains,
Joelton, Pleasant View, Orlinda, Adams and Cedar Hill.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3658 8665 3628 8666 3632 8720 3642 8716
3642 8715 3643 8715 3645 8714 3646 8712
3647 8713 3649 8713 3657 8710
TIME...MOT...LOC 1643Z 268DEG 25KT 3641 8704
MR3Special weather statement, Jun 18, 12:10 PM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Nashville TN
1210 PM CDT SUN JUN 18 2017
TNZ007-008-181745-
Robertson TN-Sumner TN-
1210 PM CDT SUN JUN 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUMNER AND CENTRAL
ROBERTSON COUNTIES UNTIL 1245 PM CDT...
At 1210 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cross Plains, or near Springfield, moving east at 30 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Gallatin, Springfield, White House, Millersville, Greenbrier,
Coopertown, Ridgetop, Cross Plains, Portland, Orlinda, Mitchellville,
Oak Grove, Cottontown and Black Jack.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3665 8634 3640 8641 3639 8674 3640 8675
3641 8675 3639 8677 3639 8695 3665 8690
3665 8659 3663 8656 3665 8651
TIME...MOT...LOC 1710Z 272DEG 14KT 3656 8678
MR3Special weather statement, Jun 18, 12:43 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Nashville TN
1243 PM CDT SUN JUN 18 2017
TNZ007-008-027-028-181830-
Robertson TN-Davidson TN-Wilson TN-Sumner TN-
1243 PM CDT SUN JUN 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DAVIDSON...SOUTHWESTERN
SUMNER...NORTHWESTERN WILSON AND SOUTH CENTRAL ROBERTSON COUNTIES
UNTIL 130 PM CDT...
At 1242 PM CDT, Doppler radar was tracking a strong thunderstorm over
Joelton, or 10 miles northwest of Nashville, moving east at 30 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Gallatin, Lebanon, Nashville, Madison, Hendersonville, Mount Juliet,
Goodlettsville, Millersville, Greenbrier, Coopertown, Lakewood,
Ridgetop, Hermitage, Belinda City, Old Hickory, Joelton, Rural Hill,
Bells Bend, Bledsoe Creek State Park and Whites Creek.
LAT...LON 3643 8634 3614 8637 3613 8698 3630 8694
3633 8692 3636 8691 3638 8691 3639 8692
3641 8691
TIME...MOT...LOC 1742Z 255DEG 34KT 3631 8687
21Special weather statement, Jun 18, 1:07 PM CDT, 1 hour 12 minutes before
Special Weather Statement National Weather Service Nashville TN 107 PM CDT SUN JUN 18 2017 TNZ027-028-059-062-181845- Rutherford TN-Williamson TN-Davidson TN-Wilson TN- 107 PM CDT SUN JUN 18 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAVIDSON...NORTHWESTERN RUTHERFORD...NORTHEASTERN WILLIAMSON AND SOUTHWESTERN WILSON COUNTIES UNTIL 145 PM CDT... At 107 PM CDT, Doppler radar was tracking a strong thunderstorm over Brentwood, or near Franklin, moving east at 35 mph. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Murfreesboro, Franklin, Smyrna, Brentwood, La Vergne, Mount Juliet, Nolensville, Forest Hills, Oak Hill, Belle Meade, Thompson's Station, Walterhill, Rural Hill, Bellevue, Antioch, Berry Hill, Lascassas, Triune, Percy Priest Lake and Gladeville. LAT...LON 3582 8692 3612 8696 3618 8636 3588 8627 TIME...MOT...LOC 1807Z 255DEG 57KT 3598 8677 21
Special weather statement, Jun 18, 1:41 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Nashville TN
141 PM CDT SUN JUN 18 2017
TNZ009-028>030-181930-
Wilson TN-Trousdale TN-Macon TN-Smith TN-
141 PM CDT SUN JUN 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR SMITH...NORTHEASTERN WILSON...
SOUTHEASTERN MACON AND SOUTHERN TROUSDALE COUNTIES UNTIL 230 PM
CDT...
At 141 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lebanon, moving east at 40 mph.
Dime size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Lebanon, Carthage, Hartsville, Gordonsville, South Carthage, Tuckers
Crossroads, Dixon Springs, Pleasant Shade and Dickerson Chapel
Recreation Area.
LAT...LON 3648 8586 3637 8583 3629 8585 3625 8582
3625 8580 3621 8578 3621 8581 3619 8580
3618 8581 3617 8579 3617 8580 3616 8581
3611 8636 3630 8642 3632 8636 3631 8636
3632 8634 3631 8630 3634 8629
TIME...MOT...LOC 1841Z 256DEG 39KT 3623 8630
21The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 11:43 AM CDT | Special Weather Statement | OHX | Robertson | 32 min |
| Jun 18, 12:10 PM CDT | Special Weather Statement | OHX | Robertson, Sumner | 35 min |
| Jun 18, 12:43 PM CDT | Special Weather Statement | OHX | Davidson | 47 min |
| Jun 18, 1:07 PM CDT | Special Weather Statement | OHX | Williamson | 38 min |
| Jun 18, 1:41 PM CDT | Special Weather Statement | OHX | Smith, Wilson | 49 min |
| Jun 18, 1:57 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Macon, Smith, Trousdale, Wilson | 33 min |
| Jun 18, 2:43 PM CDT | Areal Flood Advisory | OHX | Hickman | 2 hr |
| Jun 18, 4:33 PM CDT | Special Weather Statement | OHX | Perry, Wayne | 57 min |
| Jun 18, 4:39 PM CDT | Severe Thunderstorm Warning | OHX | Perry, Wayne | 36 min |
| Jun 18, 5:09 PM CDT | Areal Flood Advisory | OHX | Perry, Wayne | 3 hr |
| Jun 18, 5:28 PM CDT | Special Weather Statement | OHX | Lawrence, Lewis, Perry, Wayne | 62 min |
| Jun 18, 5:46 PM CDT | Special Weather Statement | OHX | Hickman | 44 min |
| Jun 18, 6:00 PM CDT | Areal Flood Advisory | OHX | Lawrence | 2 hr |
| Jun 18, 6:13 PM CDT | Special Weather Statement | OHX | Giles | 77 min |
Nearby
Flash Flood Watches in Tennessee, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.